# SDR FDEA201205281995

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,887 hours, 13,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777381200
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE CHAFED AT FR33-4" STR40 RT SIDE LOCATION.   BLENDED OUT AND SMOOTHED CHAFING AREA IAW SRM 51-74-10.  EXCEED LIMIT IAW SRM 53-10-12-101.  PERFORMED DOUBLER REPAIR IAW SRM 53-10-12/201, FIG 208.
